Alert archive / Indiana / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 93, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Oct 6, 2018, 2:35 PM EDT for Cass County, Miami County, Wabash County, Indiana. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 6, 2018, 2:35 PM EDT (18:35 UTC)
- Expired
- Oct 6, 2018, 3:15 PM EDT
- In force
- 40 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cass County, IN, Miami County, IN, Wabash County, IN
The radar
The Northern Indiana radar (KIWX), 90 km from the middle of the area, began a volume at 18:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 6, 2:31 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.6 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 643 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 1002 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
797
WUUS53 KIWX 061835
SVRIWX
INC017-103-169-061915-
/O.NEW.KIWX.SV.W.0093.181006T1835Z-181006T1915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Northern Indiana
235 PM EDT SAT OCT 6 2018
The National Weather Service in Northern Indiana has issued a
* Severe Thunderstorm Warning for...
Southwestern Wabash County in north central Indiana...
Southeastern Cass County in north central Indiana...
Southern Miami County in north central Indiana...
* Until 315 PM EDT.
* At 235 PM EDT, a severe thunderstorm was located over Walton, or
near Grissom Afb, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Peru, Wabash, Grissom Afb, Walton, Bunker Hill, Lincoln, Wells,
Galveston, Miami, Erie, Onward, Richvalley, Deacon, Santa Fe,
Peoria and Nead.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4056 8637 4062 8638 4066 8637 4087 8590
4069 8578 4056 8621
TIME...MOT...LOC 1835Z 248DEG 29KT 4064 8623
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
FISHER2 follow-up statements
992
WWUS53 KIWX 061859
SVSIWX
Severe Weather Statement
National Weather Service Northern Indiana
259 PM EDT SAT OCT 6 2018
INC017-061909-
/O.CAN.KIWX.SV.W.0093.000000T0000Z-181006T1915Z/
Cass IN-
259 PM EDT SAT OCT 6 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CASS COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
north central Indiana.
LAT...LON 4075 8617 4087 8590 4069 8578 4057 8616
TIME...MOT...LOC 1859Z 248DEG 29KT 4071 8599
$$
INC103-169-061915-
/O.CON.KIWX.SV.W.0093.000000T0000Z-181006T1915Z/
Wabash IN-Miami IN-
259 PM EDT SAT OCT 6 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR SOUTHWESTERN WABASH AND SOUTHERN MIAMI COUNTIES...
At 259 PM EDT, a severe thunderstorm was located near Peru, moving
east at 35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Peru, Wabash, Grissom Afb, Bunker Hill, Wells, Miami, Erie, Santa Fe,
Richvalley, Bennetts Switch, Peoria and Nead.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4075 8617 4087 8590 4069 8578 4057 8616
TIME...MOT...LOC 1859Z 248DEG 29KT 4071 8599
HAIL...0.75IN
WIND...60MPH
$$
FISHER950
WWUS53 KIWX 061914
SVSIWX
Severe Weather Statement
National Weather Service Northern Indiana
314 PM EDT SAT OCT 6 2018
INC103-169-061923-
/O.EXP.KIWX.SV.W.0093.000000T0000Z-181006T1915Z/
Wabash IN-Miami IN-
314 PM EDT SAT OCT 6 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WABASH AND
SOUTHERN MIAMI COUNTIES WILL EXPIRE AT 315 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
north central Indiana.
LAT...LON 4075 8617 4087 8590 4069 8578 4057 8616
TIME...MOT...LOC 1913Z 248DEG 29KT 4075 8586
$$
FISHERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 6, 1:47 PM EDT, 48 minutes earlier.
Area forecast discussion, Oct 6, 1:47 PM EDT, 48 minutes before
Area Forecast Discussion National Weather Service Northern Indiana 147 PM EDT Sat Oct 6 2018 .SYNOPSIS... Issued at 145 PM EDT Sat Oct 6 2018 A period of showers and thunderstorms will occur this afternoon ahead of a cold front, with isolated damaging winds possible. The front will stall south of the area and provide focus for more showers and isolated storms into the overnight hours. Locally heavy rainfall is likely. Highs today and Sunday will be around 80 to near 85 south of the front with much cooler conditions north of the front. && .UPDATE... Issued at 1136 AM EDT Sat Oct 6 2018 Scattered showers and thunderstorms continue this morning from White County extending northeast to north central Indiana and south central Lower Michigan. Have had a few instances of localized stronger downdrafts in the stronger cores this morning. These showers and storms appear to be forming in weakly confluent zone of pre-frontal winds. Some minor slacking of low level jet this morning appears to be allowing for some weakening trend of showers and storms over past few hours or so. Sfc trough should gradually sag southward into approximately northwest third of forecast area this afternoon with a sheared vort max expected to lift northeast to the western Great Lakes from northern Missouri this afternoon. Evolution of this short wave will allow low level trough axis to sink across southern Lower Michigan and northern Indiana this afternoon which will likely be a focal point for additional showers and thunderstorms. MLCAPES on the order of 1000-1500 are possible, particularly across central/southeast where better chance of more sun persists into early this afternoon. Local area will be positioned in strong deep layer shear gradient this afternoon, with greatest shear of 50 knots largely west of sfc trough where instability is less. However, there still appears to be narrow favorable corridor of instability/shear overlap across portions of north central- northeast Indiana/south central Lower Michigan/northwest Ohio for damaging wind threat this afternoon/early evening. Most of the area has been upgraded to Day 1 Slight Risk for severe storms, and greatest threat period still appears to be in the 19Z-03Z time period. Other factor that will need to be watched today is local flooding. Some areas have received heavy rainfall on the order of 2 to 3 inches over the past 24 hours. Low/mid level wind profiles still supportive of possibility of training cells this afternoon with steering level winds roughly parallel to low level boundary. Concern may be elevated if afternoon storms train as far north as Route 6 corridor where some areas received heavy rainfall overnight. && .SHORT TERM...(Today and Tonight) Issued at 421 AM EDT Sat Oct 6 2018 Showers and storms have spread east ahead of the next impulse/disturbance early this morning and have mixed out the areas of fog that had formed earlier near the Michigan border. Later in the night, the storms were forming closer to the surface front from near MIE to LAF. More rounds of activity are expected to develop along and north of the front and move northeast with the prevailing flow. An outflow boundary was moving south associated with earlier convection and will probably slow the north movement of the front. The best hires/CAM favors a midday break in the convection between systems (basically late morning to mid afternoon) with more activity by late afternoon. Some flood risk persists, but given the rapid cell movement more perpendicular to the front, training of cells appears less likely. There will be a large temperature difference across the front from north to south with highs around 80 to 85 south of the front, but much cooler north of the front. && .LONG TERM...(Sunday through Friday) Issued at 421 AM EDT Sat Oct 6 2018 The warm pattern will persist into the middle of the upcoming week. The GFS, Canadian and ECMWF all support an anomalously very strong upper level ridge extending from along the CONUS east coast into the Ohio Valley region. Climate average maximum precipitable water values for the second week of October over northern Indiana are around 1.55 to 1.60. GFS per BUFKIT supports values around or above these maximums into the middle of next week. The key challenges are the proximity of the upper level ridge/subsidence and the east extent of the subtropical moisture. The upper level ridge should bring very warm weather Monday and Tuesday with limited chances for showers and storms as the heaviest rain stays well west of the forecast area. High temperatures should be near record highs Tuesday in the mid 80s. The pattern should breakdown about Wednesday with a very good chance for rain followed by much cooler weather by Friday as energy from a large and deep upper level trof eventually moves east. It also looks like the first frost potential will exist next weekend with lows probably in the 30s after Friday. && .AVIATION...(For the 18Z TAFS through 18Z Sunday Afternoon) Issued at 125 PM EDT Sat Oct 6 2018 Remnants of morning convection and differential heating boundary has setup SW to NE between both TAF sites. Widely scattered showers have been developing but struggling somewhat. Renewed convection, tied with approaching cold front and more unstable atmosphere will work northeast and help re invigorate storms, first at KSBN where few hour period of storms will exist before convection shifts southeast and likely intensifies somewhat as area recovers. Once the front passes KSBN low clouds will settle in more with IFR and possible LIFR cigs into tomorrow with renewed chance for showers and maybe a few storms after 5Z through the remainder of the night. At KFWA VFR conditions will likely drop to MVFR with period of IFR conditions possible with storms 21-24Z. A brief lull in precip may occur before convection refires north of the frontal boundary that will have stalled to the south overnight. The showers should shift north after 6Z leaving behind MVFR conditions the remainder of the period. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && UPDATE...Marsili SYNOPSIS...Skipper SHORT TERM...Skipper LONG TERM...Skipper AVIATION...Fisher Visit us at www.weather.gov/iwx Follow us on Facebook...Twitter...and YouTube at: www.facebook.com/NWSNorthernIndiana www.twitter.com/nwsiwx www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Oct 6, 11:15 AM EDT, 3 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Northern Indiana 1115 AM EDT Sat Oct 6 2018 INZ005>009-012>018-020-022>027-032>034-MIZ079>081-OHZ001-002-004-005- 015-016-024-025-071515- Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski-Marshall- Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN-Miami-Wabash- Huntington-Wells-Adams-Grant-Blackford-Jay-St. Joseph MI-Branch- Hillsdale-Williams-Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert- Allen OH- 1115 AM EDT Sat Oct 6 2018 /1015 AM CDT Sat Oct 6 2018/ This Hazardous Weather Outlook is for northern Indiana, southwest Michigan and northwest Ohio. .DAY ONE...This afternoon and tonight. Isolated to scattered showers and thunderstorms this morning will become more numerous this afternoon into this evening. Scattered severe storms are possible this afternoon into early this evening with damaging wind gusts as the primary threat. Localized heavy rainfall and localized flooding are also possible. The threat of severe weather should diminish late this evening, but chances of showers and thunderstorms will continue overnight. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There are periodic chances of storms Sunday through Wednesday. Locally heavy rainfall is possible, especially late Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening. INZ003-004-MIZ077-078-071515- La Porte-St. Joseph IN-Berrien-Cass MI- 1115 AM EDT Sat Oct 6 2018 /1015 AM CDT Sat Oct 6 2018/ This Hazardous Weather Outlook is for northern Indiana and southwest Michigan. .DAY ONE...This afternoon and tonight. Scattered showers and thunderstorms are expected this afternoon. An isolated strong to severe storm is possible with gusty winds as the main threat. Localized heavy rain and localized flooding is also possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There are periodic chances of storms Sunday through Wednesday. Locally heavy rainfall is possible, especially late Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening. LMZ043-046-071515- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 1115 AM EDT Sat Oct 6 2018 This Hazardous Weather Outlook is for The Nearshore Waters of Southeastern Lake Michigan. .DAY ONE...This afternoon and tonight. Scattered thunderstorms this afternoon and evening may bring gusty winds to 35 knots. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There are periodic chances of storms Sunday through Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Oct 6, 9:10 AM EDT, 5 hours 25 minutes before
Special Weather Statement National Weather Service Northern Indiana 910 AM EDT SAT OCT 6 2018 INZ004-005-014-016-061345- St. Joseph-Kosciusko-Marshall-Elkhart- 910 AM EDT SAT OCT 6 2018 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ELKHART... SOUTHEASTERN ST. JOSEPH...NORTHWESTERN KOSCIUSKO AND NORTHERN MARSHALL COUNTIES... At 910 AM EDT, a strong thunderstorm was located over Plymouth, moving northeast at 45 mph. Wind gusts up to 50 mph are possible with this storm. Torrential rainfall and frequent lightning will also accompany this storm. Locations impacted include... Goshen, Plymouth, Nappanee, Bremen, Syracuse, Dunlap, Bourbon, Wakarusa, Milford, New Paris, Locke, Inwood, Hastings, Southwest, Foraker, Gravelton, Linkville, Lake Of The Woods, Oakwood Park and Waterford Mills. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 4125 8632 4137 8640 4165 8590 4141 8572 TIME...MOT...LOC 1310Z 241DEG 37KT 4134 8629 FISHER
Special weather statement, Oct 6, 9:14 AM EDT, 5 hours 21 minutes before
Special Weather Statement National Weather Service Northern Indiana 914 AM EDT SAT OCT 6 2018 INZ005-006-061345- Lagrange-Elkhart- 914 AM EDT SAT OCT 6 2018 ...A STRONG THUNDERSTORM WILL AFFECT EASTERN ELKHART AND NORTHWESTERN LAGRANGE COUNTIES... At 913 AM EDT, a strong thunderstorm was located over Goshen, moving northeast at 50 mph. Wind gusts up to 50 mph are possible with this storm. Locations impacted include... Goshen, Lagrange, Dunlap, Middlebury, Millersburg, New Paris, Benton, Scott, Shipshewana, Honeyville, Howe, Waterford Mills, Ontario and Emma. This includes Interstate 80 in Indiana between mile markers 107 and 130. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Seek shelter until this storm passes. && LAT...LON 4144 8586 4159 8597 4176 8568 4176 8524 TIME...MOT...LOC 1313Z 239DEG 45KT 4160 8581 MARSILI
Special weather statement, Oct 6, 9:32 AM EDT, 5 hours 3 minutes before
Special Weather Statement
National Weather Service Northern Indiana
932 AM EDT SAT OCT 6 2018
INZ006-MIZ079-080-061415-
Lagrange-Branch-St. Joseph-
932 AM EDT SAT OCT 6 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN LAGRANGE...SOUTHEASTERN
ST. JOSEPH AND BRANCH COUNTIES...
At 931 AM EDT, a strong thunderstorm was located near Sturgis, moving
northeast at 45 mph.
Wind gusts up to 50 mph and pea size hail are possible with this
storm.
Locations impacted include...
Sturgis, Coldwater, Lagrange, Bronson, Quincy, Girard, Scott,
Kinderhook, Fawn River, Batavia, California, Burr Oak, Gilead,
Shipshewana, Brighton, East Gilead, Klinger Lake, Howe, Marble Lake
and Matteson Lake.
This includes the following highways...
Interstate 69 in Michigan between mile markers 2 and 21.
Interstate 80 in Indiana between mile markers 110 and 132.
Seek shelter until these storms pass.
&&
LAT...LON 4183 8482 4181 8483 4176 8503 4176 8520
4172 8520 4164 8554 4176 8565 4207 8498
4207 8496
TIME...MOT...LOC 1331Z 243DEG 40KT 4173 8550
MARSILISpecial weather statement, Oct 6, 9:51 AM EDT, 4 hours 44 minutes before
Special Weather Statement
National Weather Service Northern Indiana
951 AM EDT SAT OCT 6 2018
INZ004-005-061415-
St. Joseph-Elkhart-
951 AM EDT SAT OCT 6 2018
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ELKHART AND EAST CENTRAL
ST. JOSEPH COUNTIES...
At 951 AM EDT, a strong thunderstorm was located over Wakarusa, or 7
miles northwest of Nappanee, moving northeast at 45 mph.
Wind gusts up to 50 mph and half inch hail are possible with this
storm.
Locations impacted include...
Elkhart, Goshen, Dunlap, Middlebury, Wakarusa, Bristol, Southwest and
Foraker.
This includes Interstate 80 in Indiana between mile markers 100 and
103.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4168 8566 4160 8566 4147 8606 4148 8606
4148 8609 4153 8616 4176 8578
TIME...MOT...LOC 1351Z 235DEG 37KT 4153 8607
FISHERSpecial weather statement, Oct 6, 10:30 AM EDT, 4 hours 5 minutes before
Special Weather Statement
National Weather Service Northern Indiana
1030 AM EDT SAT OCT 6 2018
MIZ081-061500-
Hillsdale-
1030 AM EDT SAT OCT 6 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT HILLSDALE COUNTY...
At 1029 AM EDT, radar indicated strong thunderstorms were located
along a line extending from 6 miles north of Jonesville to near
Hillsdale to 8 miles south of Reading. Movement was east northeast
at 35 mph.
Wind gusts up to 50 mph are possible with these storms.
Locations impacted include...
Hillsdale, Jonesville, Jerome, Somerset, Cambria, Pittsford, Moscow,
Ransom, Waldron, North Adams, Prattville, Frontier, Shadyside,
Betzer, Osseo and Somerset Center.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4172 8436 4170 8475 4195 8464 4207 8470
4207 8437
TIME...MOT...LOC 1429Z 259DEG 32KT 4207 8463 4197 8458 4172 8471
FISHERSpecial weather statement, Oct 6, 2:30 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Northern Indiana
230 PM EDT SAT OCT 6 2018
INZ022-023-061900-
Miami-Cass-
230 PM EDT SAT OCT 6 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CASS AND
SOUTHWESTERN MIAMI COUNTIES...
At 229 PM EDT, a strong thunderstorm was located over Walton, or near
Grissom Afb, moving east northeast at 35 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm. Brief torrential rainfall and frequent lightning can be
expected.
Locations impacted include...
Peru, Grissom Afb, Walton, Bunker Hill, Lincoln, Wells, Erie, Onward,
Santa Fe, Deacon and Nead.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4058 8635 4065 8638 4066 8637 4084 8600
4064 8594
TIME...MOT...LOC 1829Z 247DEG 31KT 4065 8627
FISHERThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 5, 9:20 PM EDT | Special Weather Statement | IWX | DeKalb, Elkhart, LaGrange, Noble, Steuben | 3 hr |
| Oct 6, 1:04 AM EDT | Areal Flood Advisory | IWX | Elkhart, Saint Joseph | 3 hr |
| Oct 6, 1:18 AM EDT | Special Weather Statement | IWX | LaGrange | 42 min |
| Oct 6, 1:39 AM EDT | Special Weather Statement | IWX | DeKalb, Noble, Steuben | 36 min |
| Oct 6, 7:36 AM EDT | Special Weather Statement | IWX | Elkhart | 24 min |
| Oct 6, 9:10 AM EDT | Special Weather Statement | IWX | Elkhart, Marshall | 35 min |
| Oct 6, 9:14 AM EDT | Special Weather Statement | IWX | Elkhart | 31 min |
| Oct 6, 9:51 AM EDT | Special Weather Statement | IWX | Elkhart | 24 min |
| Oct 6, 2:30 PM EDT | Special Weather Statement | IWX | Miami | 30 min |
| Oct 6, 2:50 PM EDT | Areal Flood Advisory | IWX | Elkhart, Kosciusko, LaPorte, Marshall, Saint Joseph, Starke | 3 hr |
| Oct 6, 3:17 PM EDT | Special Weather Statement | IWX | Huntington, Wabash | 28 min |
| Oct 6, 3:25 PM EDT | Special Weather Statement | IWX | Starke | 35 min |
| Oct 6, 3:45 PM EDT | Special Weather Statement | IWX | Elkhart | 30 min |
| Oct 6, 4:18 PM EDT | Special Weather Statement | IWX | Cass | 27 min |
| Oct 6, 4:30 PM EDT | Areal Flood Advisory | IWX | Elkhart, LaGrange, Steuben | 2 hr |
| Oct 6, 4:43 PM EDT | Special Weather Statement | IWX | Fulton | 32 min |
| Oct 6, 4:49 PM EDT | Special Weather Statement | IWX | LaGrange, Noble, Steuben | 26 min |
| Oct 6, 5:55 PM EDT | Special Weather Statement | IWX | Allen | 35 min |
| Oct 6, 6:21 PM EDT | Special Weather Statement | IWX | Adams | 24 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.